# SDR SIMA20120701001

- Difficulty date: July 1, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 19,231 hours, 16,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS FOUND THE GALLEY OVERHEAD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY OVERHEAD EMERGENCY LAMP IAW EMB AMM TASK 33-50-06-000801/33-50-06-400-801.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
